# SDR DALA2015100105895

- Difficulty date: September 30, 2015
- Submitted: October 1, 2015
- Operation: Air carrier
- Aircraft: N908DL
- Make and model: Doug MD-88
- Aircraft serial: 49539
- Aircraft time: 74,072 hours, 57,043 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Structure
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, FOUND BROKEN EDGES AT RT MLG BEARING BORE.   REPAIRED IAW ER/A 537816-14AD, REV ORIGINAL.
